My husband had a heart transplant on December 7, 1998, and since then my life has been hell. He was sick in bed for three years before this and I worked full time and waited on him hand and foot. I was offered an early retirement package and I took it because he wasn't going to the doctor appointments because I couldn't take him. We have been married 33 years, and I can barely stand to even look at him. The reason being he is so negative and doesn't follow the doctor's orders as he has the heart transplant and think that he knows more than the doctors. He has been told that since the transplant he is a manic depressant, but when they put him on antidepressant's he doesn't take them long enough for them to work and then he won't go back to the shrink. I am so stressed and don't have a clue where to turn. He has no desires and doesn't do anything except lay on the bed all day, unless I will take him somewhere, I can't continue to live like this so what are my choices?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
'Anne' is the pseudonym for the individual who writes this relationship advice column.
'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.